# SDR BJNA970402

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Ground Sensing
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER 1 AND 2 MODE C INOPERABLE.  CABIN WOULD NOT PRESSURIZE.  REPOSITIONED GROUND SENSING SWITCH TARGET.  (X)
